advertisement
Question
Posted by: Tinkerbell | 2008/08/20

Eltroxin

I used to drink 2 (two) eltroxin 0.1 mg and 1 Tertroxin for the past 3 yrs. In April all of a sudden I started getting heart palpitations and after blood tests I was told to reduce my tablets to 1 Eltroxin and 1 Tertroxin a day and I was diagnosed with high blood pressure and diabetes 2. Since then I also feel depressed most of the days, short tempered. Its like I'  m a different person. I dont want to blame the medication, but some days I feel like not taking any medication because it does not make me feel better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

T

I would suggest that you have your thyroid function tested again. You may need another alteration of your dose.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jaco Smit | 2008/08/21

I will bet money that you have a magnesium deficiency. Take 1 slow mag capsule in the morning and one at night. dont take the tablets. The capsules are in a food state matrix and they are absorbed much better than the tabs. The magnesium should reduce or stop your palpitations, lower your bp, help with you temper etc. your thyroid problems and stress drains your body of magnesium. it might take you a month to rebuild your natural magnesium state.

Reply to Jaco Smit

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement